# SDR ASAA0741510

- Difficulty date: March 9, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 47,584 hours, 26,973 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C2575376
- Condition: Punctured
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT ELEVATOR IS PUNCTURED ON THE UPPER SURFACE 5 INCHES FROM THE T/E AT STA 110.  REMOVED THE DAMAGED PLIED FROM THE UPPER SKIN PANEL PREPARED AND APPLIED REPAIR PLIES IAW SRM 51-70-04 PG 4, 33, 37 AND 55-20-01 FIG 201.
